# SDR ASAA0210237

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65621524
- Condition: Damaged
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK FOUND INTERCOSTAL CHORD FITTING AT BODY STA 360-385, LEFT BUTTOCK LINE 9.  LEFT BUTTOCK LINE 16 WITH AN ELONGATED HOLE.  REMOVED AND REPLACED INTERCOSTAL CHORD FITTING IAW SRM.
